# SDR FDEA201104191522

- Difficulty date: April 19, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FWD CBN SEAT TRACK 2 R FR 16A HAS EXFOLIATION CORROSION 10SQN.  REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED SEAT TRACK BETWEEN FR15A AND 19.  REPLACE SEAT TRACK WITH NEW SECTION IAW SRM 53-12-16 AND 51-40-01.
